# SDR C2XA02CL180

- Difficulty date: September 3, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2904 THE CREW REPORTED THE EMERGENCY LIGHT ON THE CEILING FOR THE MAIN CABIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND RESECURED THE CANNON PLUG ON THE FORWARD CEILING EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD.
